# SDR USAASA03018

- Difficulty date: February 20, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Malfunctioned
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - WHEN THE 'NO SMK/PED' SWITCH IS TURNED OFF, THE RIGHT OVERWING EXIT SIGN AND OVERHEAD EMERGENCY LIGHTS FLASH ON AND OFF INTERMITTENTLY.  WHEN THE 'NO SMK/PED' SWITCH IS TURNED ON, THE RIGHT EXIT LEFT OVERWING SIGN IS OFF.  MAINTENANCE REPLACED THE RIGHT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
